# SDR HEEA060627

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Panel
- Part number: 205032811077A
- Condition: Mismanufactured
- Location: Tail Boom
- Component: 212030100121
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PANEL ASSEMBLY MISMANUFACTURED.  CONTOUR OF PANEL DOES NOT FIT TAILBOOM ASSY.  WHEN PANEL IS PLACED AGAINST THE SIDE OF THE TAILBOOM, THERE IS A GAP OF APPROXIMATELY .25 INCH.  WHEN THE PANEL IS CLAMPED TO THE TAILBOOM TO ELIMINATE THIS GAP, THE UPPER AND LOWER ATTACH FLANGES ARE PUSHED AWAY FROM THE LONGERONS CREATING A .25 INCH GAP.
